MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-20-120
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"possible hole in the fabric from initial implant.Planning to add limbs bilaterally to raise bifurcation.Update on 10/07/2025 from (b)(6): the physician brought the patient back on saturday (b)(6) 2025 and it was in fact type 4, hole in graft or some sort of tear.We used (2) 15x80 limbs to raise the bifurcation and it sealed." patient outcome: "i spoke to the physician yesterday (b)(6) 2025) and he is doing great.Back pain has been resolved and he was discharged on sunday (b)(6) 2025).".
 
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 1 is being reported under mdr-2247858-2025-00258 and device 2 is being reported under.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key23441549
Report Number2247858-2025-00259
Device Sequence Number18310916
Product Code MIH
UDI-Device Identifier00843576152168
UDI-Public00843576152168
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number28-L2-20-120
Device Lot Number2506120045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age77 YR
Patient SexMale